# SDR AALA2000326

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GALLEY TIE DOWN CORRODED AT STATION 160 RIGHT APPROX 8 INCHES AND APPROX 15 INCHES FROM OUTBOARD FUSELAGE. INSTALLED NEW GALLEY TIE DOWN PER SRM 51-01.  (M)
